... on March but I did not go and get it again since it was causing a lot of spotting its April already and I keep spotting almost every day so when I do have sex I start to bleed again , but I have also been having pregnancy symptoms. Like morning sickness, dizziness, fainting, vomiting , etc. Could I get pregnant even if I am spotting??
You put hormone into you body, & your body was trying to adjust to it, which is why you were getting hormonal bleeding/spotting.
Had you continued for another 2-3 shots, the bleeding usually stops all together, because your body adjust.
When you stop using Depo, removing that extra hormone from your system, your body has got to start adjusting all over again, & that can cause months of hormonal symptoms, such as spotting/bleeding, back ache, nausea, bloating, dizziness (anything that can be connected to changing hormones).
Depo mimics pregnancy in your body, in order to convince it that you are, so that you don't produce an egg (ovulate).
It's just going to take time for you body to adjust to what you're doing to it.
Pregnancy is only an option if you could have conceived before you went onto the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 12 Dec 2014 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer